By the same authors

From the same journal

Extended T systems

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalSelecta Mathematica, New Series
DateE-pub ahead of print - 11 Jan 2012
DatePublished (current) - Aug 2012
Issue number3
Volume18
Number of pages41
Pages (from-to)591-631
Early online date11/01/12
Original languageEnglish

Abstract

We use the theory of q-characters to establish a number of short exact sequences in the category of finite-dimensional representations of the quantum affine groups of types A and B. That allows us to introduce a set of 3-term recurrence relations which contains the celebrated T-system as a special case.

Projects

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations